# SDR ASAA2012090292809

- Difficulty date: September 2, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 15,766 hours, 5,009 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 2118966222
- Part serial: 86F1808
- Condition: Failed
- Location: Apu
- Part time: 22,697 hours, 6,892 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ECU FAILED TO ACCEPT SOFTWARE UPDATE GROUNDED.  REPLACED APU ECU. OPS CK GOOD.
